No dangerous HPV vaccine side effects? 16-year-old schoolgirl paralyzed

In this picture Mia Blesky

0
301
HPV vaccine side effects

Ruby Shallom received at school in September 2014 her third shot against cervical cancer. She received the HPV vaccine Gardasil.

Like her friends, she felt dizzy after the vaccinations and she suffered from her stomach. Ruby is now paralyzed from the neck down and can only use her left hand.

She says that the vaccine is the culprit. “I’ve never worried about vaccinations,” said the 16-year-old girl from the UK Berkshire.

Horrible

“My mother told me that as a child I had never suffered from side effects after vaccination,” she added.

But after the third shot, she suffered from extreme stomach cramps. “I was taken to the hospital where the pain got worse and I started getting palpitations.”

“It was terrible,” Ruby said. “I’ve never felt such great pain.”

Paralyzed

She then landed a number of times in the hospital and began to get a lot of fatigue and nausea.

She got more and more trouble in walking and in March 2016 her legs stopped working altogether.

“Suddenly I was paralyzed from my neck,” she recalled.

Doctors have told her that Gardasil may have affected her immune system. Health authorities maintain that the vaccine is safe.

Not reporting on paper

“Two doctors have told us that the vaccine caused the initial problem and that all her other problems have arisen from it,” mother Nicola said.

“They don’t want to report this on paper,” she added. “One of them said that the vaccine most likely caused the severe reaction, but no doctor will admit it openly.”

“What they do is they wrote on paper that I have a mental disorder that it has nothing to do with the vaccine,” Ruby said.

No proof

The 12-year-old Mia Blesky ended after the Gardasil vaccine in the hospital and she became paralyzed.

“Doctors have said that Mia’s symptoms are probably caused by the vaccine,” said Gini mother. “But they did not write it on paper, so I have no proof.”

MUST READ
HPV vaccine victim(13): "Mom, I'd rather be dead"

Doctors have MIA diagnosed with a mental disorder.

Linked

The 13-year-old Zaman Shazel from English Rochdale died only five days after her second Gardasil vaccine.

She began vomiting and suddenly felt sick and very tired. Her family thinks her death is linked to the vaccine.

Another mother, Joanne Purcell, is convinced that Gardasil is responsible for the condition of her daughter Izzy.

Thousands of girls

The 14-year-old became ill in April last year after her first Gardasil vaccine. Three days after the injection she collapsed at school and ended up in the emergency department.

There she was told that it probably had to do with the vaccine.

Freda Birrell of the British Association of HPV Vaccine Injured Daughters (AHVID) said that thousands of girls worldwide become seriously ill after the injection.

Tip of the iceberg

“The AHVID has 405 members, but that’s just the tip of the iceberg,” she said.

“Mia Blesky and Ruby Shallom are paralyzed and have constant pain,” she added. “The lives of hundreds of others like Izzy Purcell, was completely destroyed by diseases that seem to be caused by the vaccine.”

SOURCEAHVID
SHARE